MathSciNet Relay Station
MathSciNet bibliographic data
MR2682370 (2012a:37149) 37K15 (35C08 35Q51 37K10 37K20)
Domrin, A. V. Meromorphic extension of solutions of soliton equations. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 74 (2010), no. 3, 23--44; translation in Izv. Math. 74 (2010), no. 3, 461–480
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement